# SDR YAXA20141120501

- Difficulty date: November 22, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N765KP
- Make and model: Piper PA-31-350
- Aircraft serial: 318253012
- Aircraft time: 9,608 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Part number: WTC22171
- Part serial: WTC235
- Condition: Broken
- Location: Nlg
- Part time: 9,608 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHUTTLE VLV FRACTURED IN THE FITTING THAT THREADS INTO NLG ACTUATOR RESULTING IN INABILITY TO EXTEND THE GEAR BY HYD OR NITROGEN PRESS.
